A remark on regular right duo semigroups

S. Lajos

Matematički Vesnik (1972)

  • Volume: 9(24), Issue: 56, page 67-68
  • ISSN: 0025-5165

How to cite


S. Lajos. "A remark on regular right duo semigroups." Matematički Vesnik 9(24).56 (1972): 67-68. <http://eudml.org/doc/259115>.

author = {S. Lajos},
journal = {Matematički Vesnik},
language = {eng},
number = {56},
pages = {67-68},
publisher = {Društvo matematičara Srbije},
title = {A remark on regular right duo semigroups},
url = {http://eudml.org/doc/259115},
volume = {9(24)},
year = {1972},

AU - S. Lajos
TI - A remark on regular right duo semigroups
JO - Matematički Vesnik
PY - 1972
PB - Društvo matematičara Srbije
VL - 9(24)
IS - 56
SP - 67
EP - 68
LA - eng
UR - http://eudml.org/doc/259115
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.